# SDR WVER2017020000208

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 34,805 hours, 24,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Part time: 34,805 hours, 24,706 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 FWD SIDE OF BULKHEAD, LBL 30 STIFFENER HAS AN INDICATION 0.15 INCHES LONG IN THE UPPER EDGE OF FLANGE. FAILED NDT INSPECTION.
